19 results for integral inequalities.

Parameters for your search query:
Keyword    integral inequalities

Open AccessArticle
Export: RIS | BibTeX | EndNote
On New Trapezoid Type Inequalities for h-convex Functions via Generalized Fractional Integral
Turkish Journal of Analysis and Number Theory. 2018, 6(4), 125-128. DOI: 10.12691/tjant-6-4-5
Pub. Date: November 22, 2018Views: 1348Downloads: 925
Open AccessArticle
Export: RIS | BibTeX | EndNote
Obtaining of Some New Inequalities Using Functıonals for GA-Convex Functions
Turkish Journal of Analysis and Number Theory. 2018, 6(1), 9-15. DOI: 10.12691/tjant-6-1-2
Pub. Date: February 27, 2018Views: 3019Downloads: 2127
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some Inequalities of the Hermite-Hadamard Type for Harmonically Quasi-Convex Functions
Turkish Journal of Analysis and Number Theory. 2017, 5(6), 226-229. DOI: 10.12691/tjant-5-6-4
Pub. Date: December 06, 2017Views: 3332Downloads: 2215
Open AccessArticle
Export: RIS | BibTeX | EndNote
On Generalization of Dragomir’s Inequalities
Turkish Journal of Analysis and Number Theory. 2017, 5(5), 191-196. DOI: 10.12691/tjant-5-5-5
Pub. Date: September 21, 2017Views: 3315Downloads: 2236
Open AccessArticle
Export: RIS | BibTeX | EndNote
Family of Functional Inequalities for the Uniform Measure
Journal of Mathematical Sciences and Applications. 2017, 5(1), 19-23. DOI: 10.12691/jmsa-5-1-3
Pub. Date: June 09, 2017Views: 4035Downloads: 2754
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some New Integral Inequalities for -Times Differentiable - Convex Functions in the First Sense
Turkish Journal of Analysis and Number Theory. 2017, 5(2), 63-68. DOI: 10.12691/tjant-5-2-4
Pub. Date: February 18, 2017Views: 4238Downloads: 2926
Open AccessArticle
Export: RIS | BibTeX | EndNote
Fractional Integral Inequalities via s-Convex Functions
Turkish Journal of Analysis and Number Theory. 2017, 5(1), 18-22. DOI: 10.12691/tjant-5-1-4
Pub. Date: January 05, 2017Views: 4210Downloads: 2887
Open AccessArticle
Export: RIS | BibTeX | EndNote
Inequalities of Type Hermite-Hadamard for Fractional Integrals via Differentiable Convex Functions
Turkish Journal of Analysis and Number Theory. 2016, 4(5), 135-139. DOI: 10.12691/tjant-4-5-3
Pub. Date: October 20, 2016Views: 4205Downloads: 2939Citations: 1
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some Integral Inequalities of the Hermite-Hadamard Type for Strongly Quasi-convex Functions
Turkish Journal of Analysis and Number Theory. 2016, 4(5), 132-134. DOI: 10.12691/tjant-4-5-2
Pub. Date: October 09, 2016Views: 4191Downloads: 2952
Open AccessArticle
Export: RIS | BibTeX | EndNote
Integral Inequalities for Mappings Whose Derivatives Are s-Convex in the Second Sense and Applications to Special Means for Positive Real Numbers
Turkish Journal of Analysis and Number Theory. 2016, 4(2), 48-53. DOI: 10.12691/tjant-4-2-5
Pub. Date: July 29, 2016Views: 4220Downloads: 3027
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals



Article Types